A case of acne fulminans presenting with systemic symptoms resembling acute appendicitis with maculopapular purpura-like eruption exacerbated by systemic steroids
Version of Record online: 12 APR 2013
© 2013 Wiley Periodicals, Inc.
Special Issue: Treatment of Cutaneous Disorders of Pregnancy
Volume 26, Issue 4, pages 367–369, July/August 2013
How to Cite
Palleschi, G. M., Bruscino, N. and Cristofaro, G. (2013), A case of acne fulminans presenting with systemic symptoms resembling acute appendicitis with maculopapular purpura-like eruption exacerbated by systemic steroids. Dermatologic Therapy, 26: 367–369. doi: 10.1111/dth.12001
- Issue online: 5 AUG 2013
- Version of Record online: 12 APR 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.